U.S. doctors online nowAsk doctors free
Flowery Branch, GA
A 31-year-old female asked:

is it ok to take 60mg of restoril (temazepam)?

2 doctor answers3 doctors weighed in
Dr. James Burns
Emergency Medicine 37 years experience
That is an: Extreme dose and should not really be taken. It is twice the highest recommended dose. So the answer is no, it is not ok to take. But that's just my opinion.
Dr. Robert Olsen
Psychiatry 51 years experience
More important, why?: 60 mg Restoril (temazepam) is hefty dose; and raises hte question why so much? Taken over time resistance/tolerance can occur, leading to escalating doses.Which cannot be continued indefinitely. There are other options for most people. There are recent findings that all meds in this general class, including Alprazolam , taken over a decade can have subtle long term consequences. Discuss with your md..

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 45-year-old member asked:

Withdrawing from temazepam. What should I look for?

2 doctor answers3 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Temazepam withdrawal: Mainly insomnia, some agitation which wears off.
A 36-year-old member asked:

Is temazepam 120-150 mg too much for a first time user?

2 doctor answers6 doctors weighed in
Dr. Robert Lim
Family Medicine 34 years experience
Temazepam: Temazepam comes in 7.5mg, 15mg, 22.5mg and 30mg. Yes, 120-150mg is way too much! do not even think about taking this medication without consulting your physician. It is dangerous, and should be given only after a full evaluation by your physician to determine whether it is appropriate for you.
A 45-year-old member asked:

Restoril (temazepam) side effects?

3 doctor answers4 doctors weighed in
Dr. Clarence Wimberly
Specializes in Family Medicine
Restoril (temazepam): This drug last multiple hours in your body and become tolerant to its effects, so sedation and a loss of energy with fatigue and a type of dependency can occur.
A 33-year-old member asked:

What are the side effects of using temazepam?

2 doctor answers2 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Temazepam: Temazepam is long-acting sleep medication. Early morning sedation is fairly common, so is rebound insomnia if discontinue use.
Flowery Branch, GA
A 31-year-old female asked:

I was prescribed 30mg of restoril (temazepam)n its not helping so i tried 60mg nothing, is it ok if i take 90mg of restoril (temazepam)?

2 doctor answers5 doctors weighed in
Dr. Donald Colantino
Internal Medicine 61 years experience
Not recommended: Taking an excessive dose of Restoril (temazepam) is harmful. Consult your md for advice for your sleeping problem.

Related questions

A 37-year-old member asked:
1 doctor answer5 doctors weighed in
A 39-year-old member asked:
1 doctor answer3 doctors weighed in
A 31-year-old female asked:
2 doctor answers2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 6, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.